# SDR CA120802011

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, THE CREW WAS CONDUCTING A SIMULATED ILS APPROACH AT THE AIRPORT.  DURING THE INTERMEDIATE APPROACH, 5 NM FINAL.  THE NR 2 ENGINE BEGAN TO SURGE WITH FLUCTUATING TORQUE AND COMPRESSOR SPEEDS.  A PRECAUTIONARY SHUTDOWN WAS COMPLETED AND THE ACFT RETURNED TO ITS ORIGIN AND MADE AN UNEVENTFUL SINGLE LANDING.  THE MAINTENANCE CREW PERFORMED TROUBLESHOOTING AND HIGH POWER GROUND RUNS FOLLOWED BY 2 HRS FLIGHT TEST WITHOUT BEING ABLE TO DUPLICATE THE PROBLEM.  THE ACFT HAS BEEN RETURNED INTO SERVICE.
